# SDR CALA2017050801292

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 62,072 hours, 25,341 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

Y RSVR LO LVL MESSAGE INOPERATIVE, HYD.  EMERGENCY DECLARED.  ACCOMPLISHED TROUBLESHOOTING OF YELLOW HYD SYSTEM FOR LOSS OF PRESSURE AND QUANTITY IAW TSM52-36-00-810-805-A, 29-13-00-810-801 & 29-13-00- 810-805A.  UNABLE TO GENERATE OR DUPLICATE ERROR. CLEANED AND CONNECTED CONNECTOR 3000GOB TO YELLOW SYS RESEVOIR LO LEVEL SWITCH. ACCOMPLISHED NORMAL ENGINE AUTO START AND PERFORMED OPS CHECK OF HYD SYSTEMS.ALL CHECKS NORMAL NO FAULTS NOTED.SERVICED HYD SYS TO NORMAL IAW AMM12-12-00
